MathSciNet Relay Station
MathSciNet bibliographic data
MR543216 (81a:17004) 17B10 (17B70 57T15)
Lepowsky, J. Generalized Verma modules, loop space cohomology and MacDonald-type identities. Ann. Sci. École Norm. Sup. (4) 12 (1979), no. 2, 169–234.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement